Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 85, NWS Tallahassee, FL

June 30, 2007Grady County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 30, 2007, 4:03 PM EDT for Grady County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2007, 4:03 PM EDT (20:03 UTC)
Expired
Jun 30, 2007, 4:30 PM EDT
In force
27 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

County Grady County, GA

The radar

The Tallahassee radar (KTLH), 62 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 2:46 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.1 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1462 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1462 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
877 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 302004
SVRTAE
GAC131-302030-
/O.NEW.KTAE.SV.W.0085.070630T2003Z-070630T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
403 PM EDT SAT JUN 30 2007

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN GRADY COUNTY IN SOUTHWEST GEORGIA...

* UNTIL 430 PM EDT

* AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CAPEL...OR ABOUT 7 MILES NORTH OF CAIRO...AND MOVING SOUTH AT 5
  MPH.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
SATURDAY EVENING FOR SOUTHEAST ALABAMA.

LAT...LON 3098 8417 3099 8431 3089 8432 3089 8416

$$

22-BARRY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:48 PM EDT, 15 minutes earlier.

Area forecast discussion, Jun 30, 3:48 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
348 PM EDT SAT JUN 30 2007

.SYNOPSIS...
THE 17 UTC REGIONAL SURFACE ANALYSIS SHOWS A WAVY FRONTAL SYSTEM
FROM OK...THROUGH TN...TO THE NC COAST. A WEAK LOW PRESSURE TROUGH
CONTINUES ACROSS SOUTHWEST GA AND THE FL BIG BEND...SEPARATING
LIGHT NW WINDS TO THE WEST FROM LIGHT S WINDS TO THE EAST. VAPOR
IMAGERY AND UPPER AIR OBSERVATIONS SHOW A RIDGE IN THE MAIN
WESTERLIES OVER THE NORTHERN PLAINS...AND TROUGHS ON EITHER SIDE
OF THIS RIDGE. SOUTH OF THE MAIN BRANCH OF WESTERLIES...THERE IS
WEAK TROUGHING OVER THE SOUTHERN PLAINS AND WESTERN GULF...AND RIDGING
OVER THE SOUTHEAST. SCATTERED THUNDERSTORMS HAVE ERUPTED OVER OUR
AREA...WITH SEVERAL HAIL REPORTS RANGING FROM PEA TO QUARTER SIZE
RECEIVED FROM RESIDENTS AND SPOTTERS IN THE TALLAHASSEE AREA. THE
MODIFIED 12 UTC KTAE SOUNDING (SURFACE T/TD OF 95/68) HAS A MLCAPE
OF 2600 J/KG...WITH A GOOD PORTION OF THIS CAPE IN THE HAIL GROWTH
ZONE ALOFT. THERE IS ALSO A GOOD WET MICROBURST POTENTIAL GIVEN
THE STEEP VERTICAL THETA-E GRADIENT. FOR THIS REASON THE SPC
ISSUED A SEVERE THUNDERSTORM WATCH UNTIL EARLY THIS EVENING OVER
MUCH OF OUR AREA. THE WEAK VERTICAL WIND SHEAR WILL PREVENT STORM
ORGANIZATION...SO ANY SEVERE STORMS WILL TEND TO BE SHORT-LIVED
AND MOST LIKELY ON THE LOWER END OF THE SEVERE SPECTRUM (58 MPH
WIND GUSTS AND PENNY TO QUARTER SIZE HAIL).

&&

.SHORT TERM...
(TODAY THROUGH TUESDAY) WE EXPECT THE THUNDERSTORMS TO RAPIDLY
DIMINISH BY SUNSET AS THERE IS NO LARGE SCALE Q-G FORCING AND THE
ATMOSPHERE WILL QUICKLY LOSE MUCH OF ITS CAPE. IN FACT...VERY LITTLE
LARGE SCALE FORCING IS EXPECTED THROUGH TUESDAY...DESPITE THE
APPROACHING AFOREMENTIONED COLD FRONT. HOWEVER...RAIN CHANCES WILL BE
MUCH BETTER THAN THEY HAVE BEEN IN SOME TIME DUE TO IMPROVING DEEP
LAYER MOISTURE. WE EXPECT SUNDAY TO BE SIMILAR TO TODAY WITH A 30
TO 40 PERCENT CHANCE POP...AS THE LIGHT NW FLOW FROM 1000-700MB PINS
THE SEA BREEZE FRONT NEAR THE COAST AND ADDITIONAL STORMS DEVELOP
OVER GA AND AL. RAIN CHANCES WILL INCREASE INTO THE 50-60 PERCENT
RANGE MONDAY AND TUESDAY AS ABUNDANT DEEP LAYER MOISTURE WILL BE
IN PLACE AHEAD OF THE WEAK FRONTAL SYSTEM THAT IS PRESENTLY WELL
TO OUR NORTH.

.LONG TERM...
(WEDNESDAY THROUGH SATURDAY) LINGERING MOISTURE FROM THE FRONTAL
BOUNDARY REMAINS IN THE AREA THROUGH THURSDAY KEEPING POPS IN THE
FORECAST. THE NEXT IN A SERIES OF SHORTWAVES RIDING AROUND THE
BASE OF THE MEAN EAST COAST TROF DROPS INTO THE OHIO VALLEY. WHILE
LATER RUNS IN THE GFS INDICATE THIS FEATURE MIGHT SCOUR OUT MUCH
OF THE MOISTURE ACROSS THE GULF COAST...I FIND IT HARD TO BELIEVE
ANOTHER BOUNDARY WILL BE ABLE TO MAKE IT THAT FAR SOUTH. WOULD
PREFER TO SEE FURTHER RUNS OF THE GFS THAT DEPICT A CLEARING TREND
BY THE UPCOMING WEEKEND BEFORE GOING WITH IT. WILL KEEP MID RANGE
CHANCE POPS IN THE FORECAST THROUGH THURSDAY BEFORE CUTTING BACK
SLIGHTLY ON FRIDAY. TEMPS SHOULD REMAIN JUST AT OR SLIGHTLY BELOW
CLIMO THROUGH THE PERIOD.

&&

.AVIATION...
HAVE ADJUSTED THE TEMPO GROUPS FOR AFTERNOON/EVENING CONVECTION
AT ALL TAF SITES. SOME STORMS MAY BECOME STRONG TO SEVERE OVER SE
AL AND SW/SC GA. HOWEVER...THE LIKELIHOOD OF A SEVERE STORM AT THE
TAF SITES IS LOW BUT DID GO WITH MORE PESSIMISTIC TEMPO GROUPS FOR
DHN...ABY AND VLD SHOWING GUSTS TO 35 KTS AND IFR VSBYS.
OTHERWISE...PREVAILING VFR THROUGH THE FORECAST PERIOD.

&&

.MARINE...
WINDS AND SEAS WILL REMAIN VERY LOW DUE TO THE WEAK PRESSURE
GRADIENT.

&&

.FIRE WEATHER...
RED FLAG CONDITIONS ARE NOT EXPECTED THROUGH AT LEAST THE FIRST
PART OF THE WORK WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  73  97  75  90  73 /  20  40  30  60  40
PANAMA CITY  77  93  75  90  76 /  20  40  30  60  40
DOTHAN       73  95  74  90  73 /  20  40  30  60  40
ALBANY       74  99  76  93  73 /  20  30  30  60  50
VALDOSTA     72  97  72  92  73 /  20  30  30  60  50
CROSS CITY   73  95  74  92  74 /  20  40  30  60  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GMZ750...NONE.
GMZ755...NONE.
GMZ770...NONE.
GMZ775...NONE.
&&

LONG TERM...GODSEY
AVIATION...BARRY/WOODRUM
REST OF DISCUSSION...FOURNIER
Hazardous weather outlook, Jun 30, 1:13 PM EDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
113 PM EDT SAT JUN 30 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-011200-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
113 PM EDT SAT JUN 30 2007 /1213 PM CDT SAT JUN 30 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON.
A GREATER NUMBER OF STORMS THAN NORMAL WILL BE CAPABLE OF
PRODUCING WIND GUSTS NEAR 40 MPH. A FEW STORMS COULD EVEN BRIEFLY
REACH SEVERE LEVELS...CAPABLE OF PRODUCING WIND GUSTS NEAR 60 MPH
AND HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
A WEAK COLD FRONT WILL DROP INTO THE SOUTHEAST ON SUNDAY AND STALL
ACROSS THE REGION ON MONDAY. SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS ARE EXPECTED WITH THE STALLED FRONTAL BOUNDARY. SOME
OF THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE SOME LOCALLY
HEAVY RAINFALL...ESPECIALLY ON MONDAY AFTERNOON. THE FRONT WILL
DISSIPATE ON TUESDAY...BUT LINGERING MOISTURE WILL ALLOW FOR
SCATTERED SHOWERS AND THUNDERSTORMS TO REMAIN IN THE FORECAST
THROUGH THE REST OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER

In the hours before

Special weather statement, Jun 30, 3:11 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
311 PM EDT SAT JUN 30 2007

GAZ158-159-301945-
BROOKS-THOMAS-
311 PM EDT SAT JUN 30 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WESTERN BROOKS AND
EASTERN THOMAS COUNTIES...

* UNTIL 345 PM EDT

AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PAVO...OR 12 MILES NORTHEAST OF
THOMASVILLE...MOVING EAST-SOUTHEAST AT 10 MPH.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

8-JAMSKI
Special weather statement, Jun 30, 3:18 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
318 PM EDT SAT JUN 30 2007

FLZ012-014-301945-
BAY-GULF-
218 PM CDT SAT JUN 30 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAY AND WESTERN GULF
COUNTIES...

* UNTIL 245 PM CDT

AT 207 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF
LYNN HAVEN TO 14 MILES EAST OF CALLAWAY. THESE STORMS WERE MOVING
SOUTHWEST AT 5 TO 10 MPH.

PEA TO DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE
ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

8-JAMSKI
Special weather statement, Jun 30, 3:26 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
326 PM EDT SAT JUN 30 2007

FLZ017-027-302030-
LEON-WAKULLA-
326 PM EDT SAT JUN 30 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR SOUTHERN LEON AND WAKULLA
COUNTIES...

* UNTIL 430 PM EDT

AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST
OF TALLAHASSEE TO 12 MILES WEST OF TALLAHASSEE. THESE STORMS WERE
MOVING SOUTH AT 5 TO 10 MPH.

PEA TO DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE
ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

8-JAMSKI
Special weather statement, Jun 30, 3:48 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
348 PM EDT SAT JUN 30 2007

FLZ015-302015-
FRANKLIN-
348 PM EDT SAT JUN 30 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WESTERN FRANKLIN
COUNTY...

* UNTIL 415 PM EDT

AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF APALACHICOLA...MOVING
SOUTHWEST AT 5 TO 10 MPH.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

8-JAMSKI
Special weather statement, Jun 30, 3:59 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
359 PM EDT SAT JUN 30 2007

GAZ157-302030-
GRADY-
359 PM EDT SAT JUN 30 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GRADY COUNTY...

* UNTIL 430 PM EDT

AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTH OF CAIRO...MOVING SOUTHWEST AT 10
TO 15 MPH.

THIS STORM WILL BE NEAR...
  CAIRO BY 405 PM EDT.
  WHIGHAM BY 415 PM EDT.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

8-JAMSKI
Local storm report, Jun 30, 4:02 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
402 PM EDT SAT JUN 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     1 NNE TALLAHASSEE       30.45N 84.28W
06/30/2007                   LEON               FL   BROADCAST MEDIA

            NUMEROUS TREES DOWN NEAR THOMASVILLE AND BETTON ROADS.

&&

JAMSKI

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.